# SDR CALA2024122401636

- Difficulty date: December 20, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N37535
- Make and model: Boeing 737-9
- Aircraft serial: 66605
- Aircraft time: 8,540 hours, 2,871 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Module
- Part number: 2180163101
- Part serial: ACD7281
- Condition: Faulted
- Location: Zone 100
- Part time: 8,532 hours, 2,868 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG EXHAUST SMELL FRO M LEFT PACK.STRONG JET F UEL/EXHAUST SM ELL IN WHE EL AND FIRST CLASS.SMELL COMING FROM APU BLEED, RAN BOTH PACKS WITHOUT APU BLEED, NO SMELL IN CABIN. PLACARDED APU INOP MEL 4911A DISPATCH DESK: 23   NAME: RWB  DATE: 19-DEC-24- NOC      DESK: OM7  NAME: CO  DATE: 19-DEC-24- TOMC APPROVED SMELL COMING FROM APU BLEED, RAN BOTH PACKS WITHOUT APU BLEED, NO SMELL IN CABIN. PLACARDED APU INOP MEL 4911A. NO OIL LEAKS NOTED FROM APU. UPUN CLEARING THIS MEL ITEM, CONTACT TOMC FOR ASSIGMENT OF MEL CARD 49001 TO ACCOMPLISH APU ETOPS VERIFICATION FLT. REF FIM 49-52 TASK 801. RAN PACKS ON APU AIR, EXHAUST / OIL SMELL STARTED WHEN PACKS WERE TURNED ON BUT DISSAPATED LESS THAN 5 MINUTES AFTER LT AND RT PACKS WERE RUNNING. CYCLED PACK TEMPS FROM COLD TO HOT SMELL DID NOT RETURN. HAD PACKS RUNNING FOR 20 MINUTES. STILL HAD ODOR USING APU BLEED DURING PART POWER RUNS FOR OTHER MAINTENANCE. REF LOG PAGE 3235772 NGS INOP, SUGGEST REPLACING NGS FILTER MODULE 61-4711-9-0001, NIS TPA AND SYSTEM AT THIS TIME. NGS IS STEP C.7 ON FIM 49-52 TASK 801 FOR APU OIL SMELL. REMOVED AND REPLACED NGS AIR SEPARATION MODULE (REF AMM TASK 47-11-01). OPS CHECKS GOOD. NO LEAKS FOUND. RAN PACKS FOR 30 MINUTES AN00-0609-3-2703,QTY :1  00-0604-3-1688,QTY :1  00-0608-3-1698,QTY :1  61-4711-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1933095  SN OFF 7281   MODULE, AIR SEP  OFF 61-4711-9-0001 7281 ON 61-4711-9-0001 7256
